# SDR ASOA2015031212375

- Difficulty date: February 22, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 29,347 hours, 20,414 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 CRAWLWAY FLOOR SUPPORT ANGLE HAS CORROSION.  BEYOND ALLOWABLE LIMITS IAW SRM 53-00-00-101-001-A01.  REMOVED CRAWLING FLOOR SUPPORT ANGLE AT FS280 IAW SRM 51-42-06-001-001-A01.  LOCATED, DRILLED AND DEBURGED FASTENER HOLES IN NEW FLOOR SUPPORT ANGLE IAW SRM 51-40-11-001-001-A01.  INSTALLED NEW CRAWLWAY FLOOR SUPPORT AT FS280 IAW SRM 
51-42-06-001-001-A01.
